# SDR USAABA08028

- Difficulty date: August 3, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 0375
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: 46502003030316
- Condition: Inoperative
- Location: Nr 1
- Part time: 11,075 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGW FLT 705 FRA TO CLT - THE FLIGHT RECEIVED ECAM MESSAGES "ADR 1 FAULT" AND "IR 1 FAULT" PRIOR TO ENTERING THE ETOPS SEGMENT OF FLIGHT.  THE FLIGHT COULD NOT CONTINUE ETOPS, PER PROCEDURES, WITHOUT IR 1.  THE FLIGHT DIVERTED TO LGW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE IN LGW SWAPPED THE NR 1 AND NR 2 ADIRUS, AND DEFERRED THE NR 2 ADIRU ON MEL.  MAINTENANCE IN CLT REPLACED THE NR 2 ADIRU.  OPERATIONALLY CHECKS OK.  (S)
